# SDR IPXA2016041502159

- Difficulty date: March 27, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: NAA62545
- Condition: Corroded
- Location: Bs 1159
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, INTERNAL DOUBLER CORRODED BEYOND ALLOWABLE LIMITS, BS 1159, L51 - L52L .  REMOVED, FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW DWG NAA6254, SRM 51-21-01, 51-35-01.
